Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count

$6.48

$6.48

Buy Now

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

51ofEBtSGgL. AC51RVgCMbG4L. AC51jak0U406L. AC51ziRfqn07L. AC51j4+jiOLDL. AC31huKp6oLTL. AC
Price: $6.48
(as of Aug 04,2021 17:54:56 UTC – Details)

ISRHEWs

Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.
Product Dimensions ‏ : ‎ 1 x 3 x 4.38 inches; 0.8 Ounces
Date First Available ‏ : ‎ June 7, 2019
Manufacturer ‏ : ‎ AmazonUs/JOBN7
ASIN ‏ : ‎ B07SFNHZ1R
Country of Origin ‏ : ‎ USA

From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds
Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains
Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose
This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count”

Your email address will not be published. Required fields are marked *

Sudafed PE Head Congestion + Pain Relief Caplets Ibuprofen Phenylephrine HCl, 20 Count

$6.48

Healthandsocialwelfare
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0